# SDR SWAA2019070834651

- Difficulty date: June 19, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 55,763 hours, 32,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT CORRODED BETWEEN BS. 767 TO BS. 794, RBL 21.  R&R FLOOR SUPPORT IAW SRM AND DWG.
